Alert archive / Minnesota / Tornado Warnings in 2022
Tornado Warning 27, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 24, 2022, 8:52 PM CDT for 6 counties in Minnesota. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2022, 8:52 PM CDT (01:52 UTC)
- Expired
- Jun 24, 2022, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Beltrami County, MN, Clearwater County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 142 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:12 PM CDT | FUNNEL CLOUD | 3 Se Goodridge, MN | PERSISTENT WALL CLOUD AND BRIEF FUNNEL. |
| Jun 24, 9:12 PM CDT | FUNNEL CLOUD | 6 Se Goodridge, MN | CORRECTED LOCATION. PERSISTENT WALL CLOUD AND BRIEF FUNNEL. |
| Jun 24, 9:16 PM CDT | TSTM WND GST 71 | 8 E Goodridge, MN | PEAK WIND MEASURED AT A MNDOT RWIS STATION ON HWY 1. |
| Jun 24, 9:16 PM CDT | TSTM WND GST 71 | 8 E Goodridge, MN | PEAK WIND MEASURED AT A MNDOT RWIS STATION ON HWY 1. |
| Jun 24, 9:16 PM CDT | TORNADO 0 | 7 Ese Goodridge, MN | A BRIEF TOUCHDOWN WAS NTED IN AN OPEN FIELD JUST NORTH OF MN HWY 1. A DUST SWIRL WAS EVIDENT BUT NO DAMAGE WAS APPARENT. A NEARBY MNDOT RWIS STATION REGISTERED A PEAK WIND OF 71 MPH. MAXIMUM WIDTH ESTIMATED TO 40 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:40 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 24, 7:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
826
WFUS53 KFGF 250152
TORFGF
MNC007-029-089-113-119-125-250230-
/O.NEW.KFGF.TO.W.0027.220625T0152Z-220625T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Forks ND
852 PM CDT Fri Jun 24 2022
The National Weather Service in Grand Forks has issued a
* Tornado Warning for...
Southeastern Marshall County in northwestern Minnesota...
Northeastern Red Lake County in northwestern Minnesota...
Northeastern Polk County in northwestern Minnesota...
West central Beltrami County in north central Minnesota...
Eastern Pennington County in northwestern Minnesota...
Northwestern Clearwater County in northwestern Minnesota...
* Until 930 PM CDT.
* At 851 PM CDT, a severe thunderstorm capable of producing a tornado
was located near High Landing, or 21 miles east of Thief River
Falls, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Northwestern Red Lake Nation around 905 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Jelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4789 9573 4803 9593 4837 9569 4822 9532
4797 9516
TIME...MOT...LOC 0151Z 231DEG 25KT 4801 9575
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kent/CJ1 follow-up statement
941
WWUS53 KFGF 250214
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
914 PM CDT Fri Jun 24 2022
MNC119-125-250223-
/O.CAN.KFGF.TO.W.0027.000000T0000Z-220625T0230Z/
Red Lake MN-Polk MN-
914 PM CDT Fri Jun 24 2022
...THE TORNADO WARNING FOR NORTHEASTERN RED LAKE AND NORTHEASTERN
POLK COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Minnesota. A Severe Thunderstorm Watch also remains in
effect until 300 AM CDT for north central and northwestern Minnesota.
LAT...LON 4797 9516 4793 9564 4794 9567 4808 9590
4837 9569 4822 9532
TIME...MOT...LOC 0213Z 232DEG 26KT 4813 9559
$$
MNC007-029-089-113-250230-
/O.CON.KFGF.TO.W.0027.000000T0000Z-220625T0230Z/
Marshall MN-Beltrami MN-Pennington MN-Clearwater MN-
914 PM CDT Fri Jun 24 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN MARSHALL...WEST CENTRAL BELTRAMI...EASTERN PENNINGTON
AND NORTHWESTERN CLEARWATER COUNTIES...
At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northwestern Red Lake Nation, or 27 miles east of
Thief River Falls, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Law Enforcement reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
northwestern Red Lake Nation and Jelle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4797 9516 4793 9564 4794 9567 4808 9590
4837 9569 4822 9532
TIME...MOT...LOC 0213Z 232DEG 26KT 4813 9559
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kent/CJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 7:51 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 24, 7:51 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Grand Forks ND 751 PM CDT Fri Jun 24 2022 .UPDATE... Issued at 734 PM CDT Fri Jun 24 2022 Well developed QLCS has finally propagated to the east from its stationary position over the Devils Lake basin earlier this afternoon. It has resulted in wind gusts measured up to 88 mph, a few brief tornadoes mainly embedded within converging boundaries, hail, and flooding. A displaced outflow boundary trackable on radar is very apparent, of which will likely hold dust which has a history of decreasing visibility under 1 mile bringing its own impacts. This QLCS is still tapping into moist, very unstable air mass to its south and east. And with sufficient available shear, organized convection is expected to last through the evening into Minnesota. With this expectation, an additional Severe Thunderstorm Watch has been issued for southern Valley into west- central and northwest MN. This QLCS still holds potential for severe weather including gusty winds over 70 mph, hail, and possibly some embedded tornadoes as propagates to the east/southeast into this evening. Flooding may also continue, however may not be as much of a concern as before with heavy rainfall rates progressing quicker than early in the afternoon. && .SHORT TERM...(This evening through Saturday night) Issued at 322 PM CDT Fri Jun 24 2022 Convection will be the main headache for the period. Southwesterly flow aloft will continue to bring some weak vorts into the region this afternoon and tonight, but the main upper low will be to our northwest until tomorrow. The warm front has lifted into northeastern ND, with rich moisture and instability across most of the CWA. Storms have been firing near the warm front across northeastern ND and northwestern MN, with the somewhat limited (25-35 kts) of deep layer shear, storms have been a bit messy and only briefly organized. However, there continues to be plenty of instability with updrafts firing, and severe threat will remain through this evening. Later on this evening, the surface low currently over central SD and cold front over northwestern ND will push eastward into our CWA. CAMs have the storms that have so far been pretty slow moving along the warm front, accelerate and push eastward by midnight. Think at this point the messy convection with sporadic hail threat will become more of an organized MCS, with damaging winds the main headache. Severe storms will push eastward out of our region by tomorrow morning. Impacts will be a lot less tomorrow as the main upper low moves across southern Manitoba. Some showers and thunderstorms will be continuing near the international border as we get some good lapse rates with warm air at the surface and colder mid levels. However, no severe storms are expected with this activity. Cold air advection will bring drier and more stable air into the region, along with temps back into the 60s and 70s along with blustery northwest surface winds. .LONG TERM...(Sunday through Friday) Issued at 322 PM CDT Fri Jun 24 2022 Sunday through Tuesday...Northwesterly flow aloft for the early part of the period, with cooler than average temperatures on Sunday warming up for the start of the work week as the upper low pulls away from the Northern Plains. Lingering showers along the northern border as cold upper temps continue for a bit longer on Sunday, then a bit of a break before the next reinforcing shortwave Monday night/Tuesday morning. Wednesday through Friday...Upper flow becomes more west to southwesterly during this period, although predictability is pretty low. There will be several weak shortwaves moving through, but not much signal in the ensembles for any large variations from climo. With low predictability and an active short term, will keep the blended solution of periodic low precip chances and near seasonal temperatures. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 734 PM CDT Fri Jun 24 2022 Widespread thunderstorms continue across the area through 06 UTC, including the potential for severe thunderstorms. Impacts are likely around TAF sites, mainly from erratic gusty winds over 30kt, lightning, and decreased visibility from heavy rainfall and blowing dust. After convection, there is the expectation for low level moisture to contribute to MVFR CIGs at some sites. Gusty winds are also expected tomorrow. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...CJ SHORT TERM...JR LONG TERM...JR AVIATION...CJ
Hazardous weather outlook, Jun 24, 4:35 AM CDT, 16 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 435 AM CDT Fri Jun 24 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-250945- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 435 AM CDT Fri Jun 24 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected across much of eastern North Dakota and west-central and northwest Minnesota. The main hazards will be large hail up to 2 inches and damaging wind gusts of 70 to 75 mph. Isolated tornadoes are also possible. Storms will initially be more scattered and capable of producing all hazards, but will eventually form into a line that will carry all hazards as well. Localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed.
In the hours before
Local storm report, Jun 24, 8:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
801 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 5 WNW LARIMORE 47.94N 97.73W
06/24/2022 E1.75 INCH Grand Forks ND PUBLIC
IN AND OUT OF QUARTER TO GOLF BALL SIZED HAIL DRIVING ON
HIGHWAY 2.
&&
GREGORY.GUSTLocal storm report, Jun 24, 8:04 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST 6 SW WARREN 48.13N 96.86W
06/24/2022 M54 MPH Polk MN MESONET
PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.
&&
GREGORY.GUSTSpecial weather statement, Jun 24, 8:09 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
809 PM CDT Fri Jun 24 2022
MNZ002-003-022-023-027>030-NDZ039-053-250145-
West Becker MN-East Becker MN-Mahnomen MN-Clay MN-
South Clearwater MN-Norman MN-Wilkin MN-West Otter Tail MN-
Richland ND-Cass ND-
809 PM CDT Fri Jun 24 2022
...Strong thunderstorms will impact portions of Clay, eastern Norman,
northwestern Otter Tail, northwestern Wilkin, Mahnomen, western
Becker, southwestern Clearwater, southeastern Cass and north central
Richland Counties through 845 PM CDT...
At 808 PM CDT, Doppler radar was tracking a gust front assocaited
with strong thunderstorms along a line extending from near Gary to
near Kragnes to Chaffee. The gusty winds will be ahead of
the rain along the gust front. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Gary, Ranum and Oakport around 810 PM CDT.
Waukon and Averill around 815 PM CDT.
Glyndon, Faith and Durbin around 820 PM CDT.
Mahnomen around 825 PM CDT.
Muskoda and Davenport around 830 PM CDT.
Other locations impacted by these storms include Moorhead Airport,
Casselton Airport and West Argusville.
This includes the following highways...
Interstate 29 between mile markers 42 and 79.
Interstate 94 in North Dakota between mile markers 323 and 352.
Interstate 94 in Minnesota between mile markers 1 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and southeastern North Dakota. A Severe
Thunderstorm Watch also remains in effect until 300 AM CDT for
northwestern and west central Minnesota...and southeastern North
Dakota.
&&
LAT...LON 4667 9598 4650 9705 4686 9743 4713 9679
4750 9629 4750 9620 4722 9540
TIME...MOT...LOC 0108Z 302DEG 33KT 4739 9621 4697 9667 4679 9735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 24, 8:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
822 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 N HUNTER 47.24N 97.22W
06/24/2022 E1.00 INCH Cass ND TRAINED SPOTTER
&&
GREGORY.GUSTSpecial weather statement, Jun 24, 8:24 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
824 PM CDT Fri Jun 24 2022
MNZ002-NDZ030-039-250200-
Norman MN-Traill ND-Cass ND-
824 PM CDT Fri Jun 24 2022
...A strong thunderstorm will impact portions of western Norman,
northeastern Cass and southeastern Traill Counties through 900 PM
CDT...
At 824 PM CDT, trained weather spotters reported a strong
thunderstorm over Blanchard, or 35 miles northwest of Fargo, moving
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kelso and Hillsboro around 835 PM CDT.
Grandin around 840 PM CDT.
Halstad and Hendrum around 855 PM CDT.
Other locations impacted by this storm include American Crystal
Sugar.
This includes Interstate 29 between mile markers 88 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Minnesota...and southeastern North Dakota.
&&
LAT...LON 4717 9727 4742 9731 4750 9674 4717 9672
TIME...MOT...LOC 0124Z 265DEG 31KT 4732 9719
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 24, 8:28 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT FRI JUN 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 NE TOKIO 47.96N 98.77W
06/24/2022 Benson ND PUBLIC
LARGE TREE BRANCHES DOWN AT BLACK TIGER BAY.
&&
GREGORY.GUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:07 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Red Lake, Roseau | 53 min |
| Jun 24, 7:11 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 64 min |
| Jun 24, 7:32 PM CDT | Tornado Warning | FGF | Kittson, Marshall, Roseau | 43 min |
| Jun 24, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Red Lake, Roseau | 67 min |
| Jun 24, 8:09 PM CDT | Special Weather Statement | FGF | Becker, Clay, Mahnomen, Norman | 36 min |
| Jun 24, 8:10 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Norman, Polk, Red Lake | 65 min |
| Jun 24, 8:36 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Mahnomen, Norman, Otter Tail, Wilkin | 54 min |
| Jun 24, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen, Marshall, Pennington and 2 more | 62 min |
| Jun 24, 9:00 PM CDT | Tornado Warning | FGF | Mahnomen, Polk | 32 min |
| Jun 24, 9:24 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Otter Tail, Wilkin | 66 min |
| Jun 24, 9:25 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington | 50 min |
| Jun 24, 9:34 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Roseau | 56 min |
| Jun 24, 9:38 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen | 67 min |
| Jun 24, 9:54 PM CDT | Areal Flood Advisory | FGF | Clay | 6 hr |
| Jun 24, 9:55 PM CDT | Tornado Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 50 min |
| Jun 24, 10:03 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 57 min |
| Jun 24, 10:28 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 34 min |
| Jun 24, 10:29 PM CDT | Tornado Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 46 min |
| Jun 24, 10:39 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard | 36 min |
| Jun 24, 10:59 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 46 min |
| Jun 24, 11:02 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 58 min |
| Jun 24, 11:30 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Grant, Otter Tail, Wadena | 60 min |
| Jun 24, 11:43 PM CDT | Flash Flood Warning | FGF | Otter Tail | 5 hr |
| Jun 25, 9:51 AM CDT | River Flood Warning | FGF | Polk | 35 hr |
Nearby
Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.